Aarhus University Seal / Aarhus Universitets segl

Billiards in L-shaped tables with barriers

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Matthew Bainbridge, Denmark
  • Centre for Quantum Geometry of Moduli Spaces
  • Department of Mathematical Sciences
We compute the volumes of the eigenform loci in the moduli space of genus-two Abelian differentials. From this, we obtain asymptotic formulas for counting closed billiards paths in certain L-shaped polygons with barriers.
Original languageEnglish
JournalGeometric and Functional Analysis
Volume20
Issue2
Pages (from-to)299-356
Number of pages58
ISSN1016-443X
DOIs
Publication statusPublished - 2010

See relations at Aarhus University Citationformats

ID: 21656808